Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Toral actions on $5$-manifolds
HTML articles powered by AMS MathViewer

by Hae Soo Oh PDF
Trans. Amer. Math. Soc. 278 (1983), 233-252 Request permission

Abstract:

We are mainly concerned with closed orientable manifolds of dimension $5$ supporting effective three-dimensional torus actions. We obtain a complete classification of simply-connected manifolds of this type and a partial classification for the nonsimply-connected case.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S15, 57S25
  • Retrieve articles in all journals with MSC: 57S15, 57S25
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 278 (1983), 233-252
  • MSC: Primary 57S15; Secondary 57S25
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0697072-0
  • MathSciNet review: 697072